Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
berry

Hair Loss on Accutane Question

Recommended Posts

Hi there,

I'm going to be starting accutane in the next few weeks and I'm very worried about losing a lot of hair while on the treatment. Can anyone recommend anything to help combat this? Also, what were your experiences with hair loss on accutane? Thanks so much, Berry

Share this post


Link to post
Share on other sites

I may start accutane soon, I am not sure. I am very worried about the side effects. I came across this web site where thousands of people talked about how accutane ruined their health for life... I don't know what to believe because my doc is telling me it's no big deal.

Anyway, if you want to reduce the chances of hairloss, i reccomend biotin (5mg a day). It comes in 5mg tablets too.

Also, my doc said that she has seen hairloss only in women and that it was mild and not permanent. I don't know if this means anything, it could just be by chance that it happened like that.

hope that helps some, good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×